Representations of semigroups by linear transformations, Part I.
Semigroup forum, Tome 2 (1971), pp. 189-263
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__2_133827,
author = {D.B. McAlister},
title = {Representations of semigroups by linear transformations, {Part} {I.}},
journal = {Semigroup forum},
pages = {189--263},
year = {1971},
volume = {2},
zbl = {0244.20085},
url = {http://geodesic.mathdoc.fr/item/SF_1971__2_133827/}
}
D.B. McAlister. Representations of semigroups by linear transformations, Part I.. Semigroup forum, Tome 2 (1971), pp. 189-263. http://geodesic.mathdoc.fr/item/SF_1971__2_133827/